# SDR HEEA076523

- Difficulty date: October 8, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- Aircraft time: 4,807 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 214060056103
- Part serial: 81M0027M
- Condition: Failed
- Location: Engine
- Part time: 42 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT ENGAGE.  CLUTCH IN PIECES.
